Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Microscopic blood in urine. Done C-section. Should I be concerned?

hi I had a c-section 3 months ago and I have had microscopic blood in my urine each time I have gone to the doctors. I went to a urologist and he did an ultrasound and said it was clear but he is sending me for a cytoscopic (I think that is the name) procedure in his office just to make sure. Should I be concerned or could it just be trauma from the c-section.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
There is nothing to worry; this microscopic haematuria (blood in urine) could be because of C section. The second possibility could be occult urinary tract infection.Cystoscopy is the procedure of looking into the urethra and bladder by cystoscope.By cystoscopy cause of your haematuria can be established.
Hope this answers your question
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor